MAUDE Adverse Event Report: TANDEM DIABETES CARE T:FLEX INSULIN DELIVERY SYSTEM; INFUSION PUMP

TANDEM DIABETES CARE T:FLEX INSULIN DELIVERY SYSTEM; INFUSION PUMP
Model Number 004628-005
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation; however, device evaluation is not yet complete.A supplemental report will be filed upon completion of the evaluation.
 
Event or Problem Description
It was reported that a malfunction alarm occurred.Customer's blood glucose level was 200 mg/dl.Reportedly, the customer reverted to manual injections for insulin therapy.

Brand Name
T:FLEX INSULIN DELIVERY SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
MDR Report Key10464859
Report Number3013756811-2020-92980
Device Sequence Number19605927
Product Code LZG
UDI-Device Identifier00852162004606
UDI-Public(01)00852162004606
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number004628-005
Device Catalogue Number007666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2020
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/09/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR